Volume 12, Number 2 (october 2013)                   JIRSS 2013, 12(2): 271-292 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Farnoosh R, Nematollahi N, Rahnamaei Z, Hajrajabi A. A Family of Skew-Slash Distributions and Estimation of its Parameters via an EM Algorithm. JIRSS. 2013; 12 (2) :271-292
URL: http://jirss.irstat.ir/article-1-233-en.html

Abstract:   (6353 Views)
Abstract. In this paper, a family of skew-slash distributions is defined and investigated. We define the new family by the scale mixture of a skew-elliptically distributed random variable with the power of a uniform random variable. This family of distributions contains slash-elliptical and skew-slash distributions. We obtain the moments and some distributional properties of the new family of distributions. In the special case of slash skew-t distribution, an EM-type algorithm is presented to estimate the parameters. Some applications are provided for illustrations.
Full-Text [PDF 226 kb]   (1874 Downloads)    

Received: 2013/10/4 | Accepted: 2013/10/6 | Published: 2013/10/6

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society